| Model Number |
53-1612LD |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
Event or Problem Description
Complainant alleges "the tip component consistently breaks at the same point, which has caused repeated failures in clinical use.".
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the device to evaluation, very little investigation could be conducted.The complaint could not be confirmed, and no root cause was determined.If any additional relevant information is identified it will be submitted in a supplemental report.